RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vol'pert, Aizik Isaakovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 19

Number of views:
This page:1522
Abstract pages:10684
Full texts:3688
References:176

http://www.mathnet.ru/eng/person22589
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:volpert.aizik-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/206728

Publications in Math-Net.Ru
1989
1. A. I. Vol'pert, V. A. Vol'pert, “Application of the theory of the rotation of vector fields to the investigation of wave solutions of parabolic equations”, Tr. Mosk. Mat. Obs., 52 (1989),  58–109  mathnet  mathscinet  zmath
1988
2. V. A. Vol'pert, A. I. Vol'pert, “Application of the Leray–Schauder method to the proof of the existence of wave solutions of parabolic systems”, Dokl. Akad. Nauk SSSR, 298:4 (1988),  784–787  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 138–141
1987
3. A. I. Vol'pert, V. A. Vol'pert, “Construction of the rotation of the vector field for operators that describe the wave solutions of parabolic systems”, Dokl. Akad. Nauk SSSR, 297:2 (1987),  280–283  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 452–455
1985
4. V. A. Vol'pert, A. I. Vol'pert, “Bifurcations of waves described by parabolic systems in a circular cylinder”, Differ. Uravn., 21:6 (1985),  1068–1070  mathnet  mathscinet  zmath
1973
5. V. M. Vasil'ev, A. I. Vol'pert, S. I. Khudyaev, “The method of quasistationary concentrations for the equations of chemical kinetics”, Zh. Vychisl. Mat. Mat. Fiz., 13:3 (1973),  683–697  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 13:3 (1973), 187–206
1972
6. A. I. Vol'pert, “Differential equations on graphs”, Mat. Sb. (N.S.), 88(130):4(8) (1972),  578–588  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:4 (1972), 571–582
7. A. I. Vol'pert, S. I. Khudyaev, “On the Cauchy problem for composite systems of nonlinear differential equations”, Mat. Sb. (N.S.), 87(129):4 (1972),  504–528  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:4 (1972), 517–544
1969
8. A. I. Vol'pert, S. I. Khudyaev, “Cauchy's problem for degenerate second order quasilinear parabolic equations”, Mat. Sb. (N.S.), 78(120):3 (1969),  374–396  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:3 (1969), 365–387
1967
9. A. I. Vol'pert, “The spaces $BV$ and quasilinear equations”, Mat. Sb. (N.S.), 73(115):2 (1967),  255–302  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:2 (1967), 225–267
1966
10. A. I. Vol'pert, “Differentiation and quasi-linear operators in the space of functions whose generalized derivatives are measures”, Dokl. Akad. Nauk SSSR, 171:5 (1966),  1027–1029  mathnet  mathscinet  zmath
1963
11. A. I. Vol'pert, “On the index of systems of higher-dimensional singular integral equations”, Dokl. Akad. Nauk SSSR, 152:6 (1963),  1292–1293  mathnet  mathscinet  zmath
1962
12. A. I. Vol'pert, “The index of systems of two-dimensional singular integral equations”, Dokl. Akad. Nauk SSSR, 142:4 (1962),  776–777  mathnet  mathscinet  zmath
13. A. I. Vol'pert, “Elliptic systems on the sphere and two-dimensional singular integral equations”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  195–214  mathnet  mathscinet  zmath
1961
14. A. I. Vol'pert, “On the index and normal solvability of boundary-value problems for elliptic systems of differential equations on the plane”, Tr. Mosk. Mat. Obs., 10 (1961),  41–87  mathnet  mathscinet  zmath
1960
15. A. I. Vol'pert, “The index of boundary value problems for systems of harmonic functions in three independent variables”, Dokl. Akad. Nauk SSSR, 133:1 (1960),  13–15  mathnet  mathscinet  zmath
16. A. I. Vol'pert, “On the index of the Dirichlet problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 5,  40–42  mathnet  mathscinet  zmath
17. A. I. Vol'pert, “On the index and normal solvability of boundary value problems for elliptic systems of differential equations in the plane”, Uspekhi Mat. Nauk, 15:3(93) (1960),  189–191  mathnet
1957
18. A. I. Vol'pert, “Investigation of boundary problems for elliptical systems of differential equations on a plane”, Dokl. Akad. Nauk SSSR, 114:3 (1957),  462–464  mathnet  mathscinet  zmath
1950
19. A. I. Vol'pert, “An elementary proof of Jordan's theorem”, Uspekhi Mat. Nauk, 5:5(39) (1950),  168–172  mathnet  mathscinet  zmath

1982
20. L. V. Keldysh, N. V. Nikolenko, A. N. Varchenko, A. S. Kalashnikov, V. L. Berdichevsky, D. G. Vasil'ev, V. B. Lidskii, A. I. Vol'pert, V. M. Kamenkovich, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 37:5(227) (1982),  221–226  mathnet
1977
21. A. I. Vol'pert, I. I. Danilyuk, A. I. Markovskii, I. V. Skrypnik, “Yaroslav Borisovich Lopatinskii (on his seventieth birthday)”, Uspekhi Mat. Nauk, 32:1(193) (1977),  213–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:1 (1977), 151–155
1974
22. V. M. Vasil'ev, A. I. Vol'pert, S. I. Khudyaev, “On the paper “The method of quasi-stationary concentrations for the equations of chemical kinetics””, Zh. Vychisl. Mat. Mat. Fiz., 14:1 (1974),  263  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 14:1 (1974), 268
1967
23. S. D. Berman, A. I. Vol'pert, T. Ya. Zagorskii, P. S. Kazimirskii, V. G. Kostenko, V. È. Lyantse, “Yaroslav Dorisovich Lopatinskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:5(137) (1967),  197–202  mathnet  zmath; Russian Math. Surveys, 22:5 (1967), 181–186

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020